# SDR MASA2013102267899

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 26,229 hours, 20,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT, ONE LAMP INOPERATIVE.
